# SDR AALA20130507023

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 69,719 hours, 36,652 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MEX - CREW REPORTED FIRST OFFICERS LOST AIR SPEED INDICATOR, ALTIMETER AND AUTO PILOT FAILED.  EMERGENCY DECLARED FLIGHT RETURNED MEX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND STATIC PORT QUICK DISCONNECT CONNECTOR LOOSE.  RE-SECURED STATIC QUICK DISCONNECT CONNECTOR ON NUMBER TWO CENTRAL AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
